MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 VELYS SAW INTERFACE RIGHT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND - 9616671 VELYS SAW INTERFACE RIGHT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451570106
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found signs of usage on its overall surface.No other cosmetic anomaly was identified on the device surface.A dimensional inspection was not performed since it was not applicable to the complaint condition.Functional test was performed using a saw wing fixture as a depuy synthes sample.Functional test revealed undesired movement and play between the sasi clamp and sasi itself, but not between the saw-sasi clamp mechanism and the saw.However, after continuous articulating movements, with and without the fixture, the sasi lever clamp became increasingly stiff and was unable to open and close as intended.The observed undesirable mechanical play between the saw clamp and the sasi body is a known product issue addressed through the depuy synthes quality management system.Based on the investigation findings, the root cause of the undesired movement or play between the sasi clamp and sasi itself is traced to design.The product issue has been addressed through depuy synthes quality management system.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A capa has been opened to address the connection issues.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the velys saw interface right device was loose.It was reported in the service order that during inspection of the cleaning cups, it was noted that the device o-rings had degraded and were starting to flake.There were no reports of delays to a surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VELYS SAW INTERFACE RIGHT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24537651
Report Number1818910-2026-04385
Device Sequence Number10372350
Product Code OLO
UDI-Device Identifier10603295519478
UDI-Public(01)10603295519478(10)J46975
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570106
Device Lot NumberJ46975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown